Dermatology Community
Penile bruise - Drug Reaction
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Penile bruise - Drug Reaction

I have had a drug reaction from an antibiotic that caused red/purple bruises on my hands and on the head of penis. I went to the doctor and told him about the issue and he gave me Cutivate Ointment ( Fluticasone Propionate) to apply on the affected area. Because of too much movement yesterday,the bruise on the inner side of the penis has turned into almost a wound due to brushing by clothes and skin etc.
It pains a lot and I am not able to even walk. I want to know if there's some quick way to heal, I am only worried about the rash turned to wound. Shall I apply bandage on it?
563773_tn?1374250139
Hello,
Without examination, confirmation of a diagnosis is tough but this swelling can be due to friction rub or chafing. Chafing is a continuous rubbing of the skin that causes redness or soreness.

Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a doctor.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India